# SDR RRXA001087

- Difficulty date: December 10, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10F
- Aircraft serial: 46900
- Aircraft time: 86,824 hours, 31,842 cycles
- Engine: Ge CF6*
- Engine time: 60,749 hours, 22,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66
- Part serial: 451382
- Condition: Failed
- Location: Nr 1
- Part time: 22,529 hours, 60,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT V1 NR 1 ENGINE EGT WENT TO 910 DEG, N1 FELL TO 82 PERCENT, N2 FELL TO 85 PERCENT, FUEL FLOW INCREASED TO ABOUT 15,000LBS PER HR.  NO LIMITS OR RED LINES WERE APPROACH EWD.  LEVELED OFF AT 18,000FT, EGT AND FUEL FLOW CONTINUED TO INCREASE.  EVENTUALLY PULLED THROTTLE TO IDLE TO KEEP EGT BELOW 880 DEG C.  AFTER LANDING DISCOVERED ENGINE IS SEIZED.  REMOVED AND REPLACED NR 1 ENG I/A/W MEO149, IDLE AND LEAK CHECK NORMAL.
